# SDR SWIA200515932

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 11,470 hours, 8,828 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 827
- Condition: Malfunctioned
- Location: Trim Actuator
- Part time: 10,785 hours, 8,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 DISCONNECTS.   REPLACED HORIZONTAL STABLILIZER TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW CRJMM 27-42-01 AND 27-42-05.  OPERATIONAL CHECK GOOD, PN: 8396-3, SN: OFF 750.
